, Volume 19, Issue 6, pp 995–1003

Managing interprocessor delays in distributed recursive algorithms

  • V S Borkar
  • V V Phansalkar

DOI: 10.1007/BF02743940

Cite this article as:
Borkar, V.S. & Phansalkar, V.V. Sadhana (1994) 19: 995. doi:10.1007/BF02743940


For a class of distributed recursive algorithms, it is shown that a stochastic approximation-like tapering stepsize routine suppresses the effects of interprocessor delays.


Distributed algorithms tapering stepsize stochastic approximation strict Liapunov systems 

Copyright information

© Indian Academy of Sciences 1994

Authors and Affiliations

  • V S Borkar
    • 1
  • V V Phansalkar
    • 1
  1. 1.Department of Electrical EngineeringIndian Institute of ScienceBangaloreIndia

Personalised recommendations